Follow
Mariya Shcherbina
Mariya Shcherbina
B.Verkin Institute for Low Temperature Physics and Engineering of the NAS Ukraine and Karazin
Verified email at ilt.kharkov.ua
Title
Cited by
Cited by
Year
Eigenvalue distribution of large random matrices
LA Pastur, M Shcherbina
American Mathematical Soc., 2011
4002011
Universality of the local eigenvalue statistics for a class of unitary invariant random matrix ensembles
L Pastur, M Shcherbina
Journal of statistical physics 86 (1), 109-147, 1997
2171997
Absence of self-averaging of the order parameter in the Sherrington-Kirkpatrick model
LA Pastur, MV Shcherbina
Journal of Statistical Physics 62 (1), 1-19, 1991
1511991
On the statistical mechanics approach in the random matrix theory: integrated density of states
AB De Monvel, L Pastur, M Shcherbina
Journal of statistical physics 79 (3), 585-611, 1995
1461995
Central limit theorem for linear eigenvalue statistics of the Wigner and sample covariance random matrices
M Shcherbina
arXiv preprint arXiv:1101.3249, 2011
1242011
The large-n limit in statistical mechanics and the spectral theory of disordered systems
A Khorunzhy, B Khoruzhenko, LA Pastur, MV Shcherbina
Phase transitions and critical phenomena 15, 73-239, 1992
911992
Bulk universality and related properties of Hermitian matrix models
L Pastur, M Shcherbina
Journal of Statistical Physics 130 (2), 205-250, 2008
882008
On the 1/n expansion for some unitary invariant ensembles of random matrices
S Albeverio, L Pastur, M Shcherbina
Communications in Mathematical Physics 224 (1), 271-305, 2001
882001
Fluctuations of linear eigenvalue statistics of β matrix models in the multi-cut regime
M Shcherbina
Journal of Statistical Physics 151 (6), 1004-1034, 2013
762013
Eigenvalue distribution of large weighted random graphs
O Khorunzhy, M Shcherbina, V Vengerovsky
Journal of Mathematical Physics 45 (4), 1648-1672, 2004
712004
Change of variables as a method to study general β-models: bulk universality
M Shcherbina
Journal of Mathematical Physics 55 (4), 043504, 2014
512014
The replica-symmetric solution without replica trick for the Hopfield model
L Pastur, M Shcherbina, B Tirozzi
Journal of statistical physics 74 (5), 1161-1183, 1994
511994
The free energy of a class of Hopfield models
M Shcherbina, B Tirozzi
Journal of statistical physics 72 (1), 113-125, 1993
501993
Fluctuations of eigenvalues of matrix models and their applications
T Kriecherbauer, M Shcherbina
arXiv preprint arXiv:1003.6121, 2010
472010
Rigorous solution of the Gardner problem
M Shcherbina, B Tirozzi
Communications in mathematical physics 234 (3), 383-422, 2003
412003
Orthogonal and symplectic matrix models: universality and other properties
M Shcherbina
Communications in mathematical physics 307 (3), 761-790, 2011
382011
On the edge universality of the local eigenvalue statistics of matrix models
L Pastur, M Shcherbina
arXiv preprint math-ph/0312001, 2003
382003
On the replica symmetric solution for the Sherrington-Kirkpatrick model
M Shcherbina
Helvetica Physica Acta 70 (6), 838-853, 1997
311997
On fluctuations of eigenvalues of random band matrices
M Shcherbina
Journal of Statistical Physics 161 (1), 73-90, 2015
282015
Characteristic polynomials for 1D random band matrices from the localization side
M Shcherbina, T Shcherbina
Communications in Mathematical Physics 351 (3), 1009-1044, 2017
272017
The system can't perform the operation now. Try again later.
Articles 1–20